# SDR AALA990693

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: FBD1553503
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

GIG - FLT 904 - DURING CLIMB-OUT AT FL280, NR 1 ENGINE FIRE STATUS MESSAGE ILLUMINATE.  CREW RAN CHECKLISTS AND RETARDED NR 1 ENGINE AND STATUS MESSAGE QUIT.  STATUS MESSAGE WAS INTERMITTENT WHILE DUMPING FUEL.  FLIGHT RETURNED GIG AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED REQUIRED CHECKS AND PLCARDED NR 1 ENGINE FIRE LOOP.  DURING OVERNIGHT MAINTENANCE, NR 1 ENGINE FIRE LOOP DETECTION FAULTED DURING TEST.  REPLACED NR 1 ENGINE FIRE LOOP HARNESS.  REQUIRED CHECKS PRODUCED NO FAULTS.  PLACARD WAS REMOVED AND MIC SHEET CLEARED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
